# SDR FDKA2009111400195

- Difficulty date: November 14, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 16,598 hours, 15,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6114 CVG.  MAIN CABIN DOOR HARD TO OPEN FROM THE INSIDE.  MX ADJUSTED DOOR ROLLERS, OPS GOOD.
